View RSS Feed

Olympicnut

Holy crap! Claritin D totally did me in today!

Rate this Entry
by , 02-08-2008 at 05:31 PM
I took one at 10 this morning and by 2 I was so totally out of it! I was tired, loopy (more than usual) my body felt all wiggly. I left work early and drove home (as carefully as I could) and fell into bed.

I still feel wiggy. What the heck! I've NEVER had a reaction like this, ever. Benadryl usually makes me feel this way, and it doesn't ever affect me this bad. And Claritin D hasn't ever made me feel like this either.

I feel buzzed, but it's not a fun buzz. Make it go away!

Submit "Holy crap!  Claritin D totally did me in today!" to Digg Submit "Holy crap!  Claritin D totally did me in today!" to del.icio.us Submit "Holy crap!  Claritin D totally did me in today!" to StumbleUpon Submit "Holy crap!  Claritin D totally did me in today!" to Google

Categories
Uncategorized

Comments

  1. Grumpy4's Avatar
    • |
    • permalink
    Yikes Matt! I'm glad you got home ok. Had you or have you eaten?

    Feel better.
  2. Disneyland Daddy's Avatar
    • |
    • permalink
    Hope you're feeling better. I know that feeling you speak of........good buzz and bad buzz.......not the same thing.

    Hang in there buddy.
  3. sir clinksalot's Avatar
    • |
    • permalink
    That's weird. Claritin never does that to me. (Of course, I probably out-weigh you by 100 lbs).

    But yeah, Benadryl does that to me, and it's CRAZY.